MAUDE Adverse Event Report: SOC ETUDES RECHERCHES FABRICATION BI MENTUM PFRK PFIT CUP 53; BI MENTUM CUP

SOC ETUDES RECHERCHES FABRICATION BI MENTUM PFRK PFIT CUP 53; BI MENTUM CUP
Model Number BI-MENTUM PressFit Cup 53
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
The patient was revised due to infection.Doi: (b)(6) 2020, dor: (b)(6) 2020, right hip.

Brand Name
BI MENTUM PFRK PFIT CUP 53
Common Device Name
BI MENTUM CUP
Manufacturer (Section D)
SOC ETUDES RECHERCHES FABRICATION
85 avenue des bruyères
décines-charpieu 69150
FR  69150
MDR Report Key10507773
Report Number1818910-2020-50005
Device Sequence Number16892122
Product Code LZO
UDI-Device Identifier03662200015009
UDI-Public03662200015009
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBI-MENTUM PressFit Cup 53
Device Catalogue NumberDS45320153
Device Lot Number1905203A
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 53; DELTA CER HEAD 12/14 28 MM +8.5; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight83